Jump to content

Sick After Ivig


MNsue
 Share

Recommended Posts

I started IVIG last week Monday and Tuesday, Since the second infusion I have been so sick. I am wondering if anyone else had the same issues? I developed a spinal headache on Tuesday so they had to give me predinsone to help control the pain. Unfortunately the headache lasted until Sunday. On Friday I started to run a fever of 101. They gave me antibiotics to help fight off any infection, and the fever has went away, however my body has shut down from the all stress. I feel so sick and can't get out of bed except for a few minutes at a time.

I am afraid to try the IVIG again, but it is the only treatment left for my persistent left side weakness. If anyone has had experience with IVIG, I would love to hear your thoughts.

Rhonda

Link to comment
Share on other sites

Sorry to hear about you side effects to the IVIG. I never had IVIG's, but I can understand your feelings as I am there with my IV abx treatments. Have you talked to the doctor? The one thing I have learned with all mine is you have to look at all the pro and cons, and what your body can handle, and make a dision what is best you you and your body!

I am send you a ((((((Hug))))))) and hoping you start feeling better soon!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...